Volume 1, Number 2 (Autumn & Winter 2007)                   IJPBS 2007, 1(2): 43-45 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Setareh J. Effect of Opium and Heroin Misuse on Chronic Motor Tic Disorder . IJPBS. 2007; 1 (2) :43-45
URL: http://ijpbs.mazums.ac.ir/article-1-140-en.html

Abstract:   (6426 Views)
Tics are sudden, recurrent and stereotyped motor movements or vocalizations. Dopamine blockers are the main pharmacological agents used in the management of tics. Opioid antagonists have been reported to have been effective in the management of tics. In this article, two patients with chronic motor tic disorder are reported, whose symptoms were disappeared by using opioid substances.
Keywords: Heroin, Opium, Tic Disorders
Full-Text [PDF 92 kb]   (1151 Downloads)    
Type of Study: Research | Subject: Psychiatry
Received: 2012/05/28 | Accepted: 2014/01/6 | Published: 2014/01/6

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb